# SDR ASAA2014030407051

- Difficulty date: March 4, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 15,458 hours, 4,692 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Nozzle
- Part number: 38304161
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CT5ATP EGT DATA SHOWS EGT IS TRENDING TOWARDS ESTABLISHED THRESHOLD. ACFT GROUNDED.  REMOVED ALL APU FUEL NOZZLES, REF AMM 49-31-14-000-801.  INITIATED INSTALLATION OF ALL APU FUEL NOZZLES IAW AMM 49-31-14-400-801.  STEP 3A-3F(G), APU REQUIRES INSTALLTION TEST AND LEAK CHECK OF FUEL NOZZLES.  COMPLETED INSTALLTION OF APU FUEL NOZZLES IAW AMM 49-31-14-400-801, STEP 3G TO END.  NO LEAKS NOTED FROM APU FUEL NOZZLES. APU OPS CHECKS NORMAL.
